uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The probability that a rqandom multigraph is simple II
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2014 (English)In: Journal of Applied Probability, ISSN 0021-9002, E-ISSN 1475-6072, Vol. 51A, 123-137 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2014. Vol. 51A, 123-137 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-287536OAI: oai:DiVA.org:uu-287536DiVA: diva2:922895
Available from: 2016-04-25 Created: 2016-04-25 Last updated: 2016-04-25

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal
Journal of Applied Probability
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 140 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf